# SDR 97ZZZX958

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 206011731001
- Condition: Mismanufactured
- Location: T/R Gearbox
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX PITCH CHANGE MECHANISM WOULD NOT TAKE GREASE.  BELL REPRESENTATIVE HAS CONFIRMED THAT BEARING RACE DID NOT HAVE REQUIRED HOLE.  BELL HAS CHANGED BEARING MANUFACTURERS.  THIS BEARING IS FROM NEW MANUFACTURER.  VENDOR:  PITCH LIGN RBC.  VENDOR P/N :  HRBC-ORSJ-7133.1.  NOTE:  THIS BEARING IS USED IN ALL 206L SERIES AND 407 AIRCRAFT UNDER P/N 206-011-731-001.
